# SDR FDEA200907072506

- Difficulty date: July 7, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A53813848200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MODIFICATION IAW EO 6-5340-7-5002 P7, FOUND OVERSIZED FASTENER IN C12A RT FITTING INSTALLED.  REPAIR PERFORMED BY INSTALLATION OF SECOND OVERSIZE FASTENER AS DEVIATION TO EO 6-5340-7-5002 P7 IAW RAS 70521310/007/2009 ISS. A, APPROVED BY EA 6-5310-129156.
